MathSciNet Relay Station
MathSciNet bibliographic data
MR2304069 65D17 (41A35)
Grigor′ev, M. I.; Malozëmov, V. N.; Sergeev, A. N. Bernstein polynomials and composite Bézier curves. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 46 (2006), no. 11, 1962--1971; translation in Comput. Math. Math. Phys. 46 (2006), no. 11, 1872–1881
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement